Alert archive / Louisiana / Small Craft Advisories in 2021

Small Craft Advisory 23, NWS Lake Charles, LA

April 13, 2021

NWS Lake Charles, LA issued this small craft advisory at Apr 13, 2021, 8:30 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2021, 8:30 PM CDT (01:30 UTC)
Expired
Apr 14, 2021, 11:00 AM CDT
In force
15 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted.

170 
WHUS74 KLCH 140130
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
830 PM CDT Tue Apr 13 2021

GMZ450-452-455-470-472-475-140600-
/O.NEW.KLCH.SC.Y.0023.210414T0130Z-210414T0600Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
830 PM CDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

* WHAT...Wind gusts of 20 to 30 knots

* WHERE...Portions of the Gulf of Mexico. 

* WHEN...Until 1 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
644 
WHUS74 KLCH 140408
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
1108 PM CDT Tue Apr 13 2021

GMZ450-452-455-470-472-475-141000-
/O.EXT.KLCH.SC.Y.0023.000000T0000Z-210414T1000Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
1108 PM CDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT WEDNESDAY...

* WHAT...Winds of 15 to 30 knots with gusts of 20 to 40 knots.

* WHERE...Portions of the Gulf of Mexico.

* WHEN...Until 5 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
581 
WHUS74 KLCH 140919
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
419 AM CDT Wed Apr 14 2021

GMZ430-432-435-141600-
/O.EXB.KLCH.SC.Y.0023.000000T0000Z-210414T1600Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
419 AM CDT Wed Apr 14 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CDT THIS MORNING...

* WHAT...Winds of 20 knots and gusty to 25 to 30 knots. 
 
* WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay.

* WHEN...Until 11 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft. Rough to
  very rough on area lakes and bays.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ450-452-455-470-472-475-141600-
/O.EXT.KLCH.SC.Y.0023.000000T0000Z-210414T1600Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
419 AM CDT Wed Apr 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* WHAT...Winds of 15 to 25 knots with gusts of 30 to 35 knots.

* WHERE...Portions of the Gulf of Mexico.

* WHEN...Until 11 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft. Seas 3 to
  4 feet nearshore and up to 7 feet offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 6:17 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 13, 6:17 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
617 PM CDT Tue Apr 13 2021

.DISCUSSION...
00Z TAFS.

&&

.AVIATION...
Widespread showers and thunderstorms over South Central Louisiana
still going on but has shown some trends of weakening as the cool
pool boundary pushes further offshore. Upstream development over
SE TX/SW LA has commenced, but not likely to take off until the
convection east has weakened, which looks to be later this evening
into the overnight hours. Thus, ongoing TSRA over ARA/LFT this
evening, and the best chances for TSRA for AEX/BPT/LCH towards
the 08-12z time period. Thereafter will dictate where remaining
boundaries from previous TSRA activity, thus leaving the PROB30
groups for TSRA in all sites for the remaining morning hours. MVFR
to intermittent IFR ceilings and visibilities will remain
throughout the forecast period.

DML

&&

.PREV DISCUSSION... /issued 428 PM CDT Tue Apr 13 2021/

DISCUSSION...
The first in a series of disturbances progged to move across the
area over the next several days has already dropped four to six
inches of rainfall across parts of acadiana with widespread
thunderstorms continuing this afternoon. Forecast QPF over the
next 48 hours has been trending upward with forecast PWAT values
in the 1.6 to 2 inch range. An additional three to six inches
seems easily obtainable between the frontal boundary tomorrow and
continued upper disturbances Wednesday night into Thursday. WPC
has also extended the slight risk of excessive rainfall region
further west across southwest Louisiana and southeast Texas while
indicating the possibility of upgrading to a moderate risk across
south central and southeast Louisiana tonight or tomorrow. With
all of that in mind, decided to issue a flash flood watch for the
Louisiana parishes through noon Thursday. QPF values across
southeast Texas are expected to be somewhat lower so held off on
the watch issuance over this area for the time being, but trends
will continue to be monitored.

The severe risk doesn't appear quite as high tomorrow as
instability isn't expected to be quite as robust as we're seeing
this afternoon (lightning totals have been quite impressive across
southern Louisiana today). However, a few stronger storms will
certainly be possible and SPC has maintained it's marginal risk
across the region. The frontal boundary that will be primarily
responsible for tomorrow's precip will sink just off the coast by
tomorrow afternoon where it is progged to stall. A series of upper
disturbances are then progged to ride along the boundary Thursday
and Friday providing additional rounds of lighter precipitation.

A stronger and somewhat more progressive frontal boundary will
push through the region Saturday finally pushing the moisture far
enough offshore to providing at least a brief respite from the
deluge Sunday. Another upper disturbance swings across the region
Monday, but there is considerable difference with regards to how
much moisture will be available for this feature so opted to carry
only isolated PoPs attm for Monday.

Jones

MARINE...
Onshore flow will continue into Wednesday morning before turning
offshore Wednesday evening in the wake of a frontal passage.
Widespread showers and thunderstorms will accompany this front.
The front will stall near the coast or just offshore providing a
focus for scattered light rainfall Thursday and Friday. East
winds Friday will be brief as a much stronger cold front sweeps
through the coastal waters Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  65  73  55  71 /  70 100  70  40
LCH  69  78  61  74 /  60  60  70  50
LFT  67  77  62  72 /  60  70  70  60
BPT  68  80  61  75 /  60  70  70  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ027>033-
     041>045-052>055-073-074.

TX...None.
GM...Small Craft Exercise Caution through Wednesday morning for
     GMZ450-452-455-470-472-475.

&&

AVIATION...08
Hazardous weather outlook, Apr 13, 4:01 PM CDT, 4 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
401 PM CDT Tue Apr 13 2021

TXZ180-201-215-216-259>262-142115-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
401 PM CDT Tue Apr 13 2021

This Hazardous Weather Outlook is for southeast Texas.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms will be possible through this
evening becoming more isolated overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered to widespread showers and thunderstorms will develop in
advance of a slowly southward sinking cold front Wednesday. Periods
of heavy rainfall will be possible with some of these storms. A few
storms will also have the potential to become strong to severe. The
front will meander near or just off the coast providing a focus for
continued shower and thunderstorm development Thursday and Friday
with another frontal boundary expected to push through Saturday which
may allow for a brief respite from the precipitation Sunday before
rain chances return Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ045-053>055-142115-
Upper St. Martin-Iberia-St. Mary-Lower St. Martin-
401 PM CDT Tue Apr 13 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...SEVERE THUNDERSTORM WATCH 94 IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for south central Louisiana.

.DAY ONE...This afternoon and tonight.
A severe thunderstorm watch is in effect until 6 PM this evening. Widespread
showers and thunderstorms will continue to push across the region
through the evening becoming more scattered overnight. Localized
flash flooding may occur this afternoon into this evening.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Widespread showers and thunderstorms will develop in advance of a
slowly southward sinking cold front Wednesday. Periods of heavy
rainfall will be possible with some of these storms. Rainfall totals
of two to four inches will be possible Wednesday. A few storms will
also have the potential to become strong to severe. The front will
meander near or just off the coast providing a focus for continued
shower and thunderstorm development Thursday and Friday with another
frontal boundary expected to push through Saturday which may allow
for a brief respite from the precipitation Sunday before rain chances
return Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ027>033-041>044-052-073-074-142115-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Vermilion-West Cameron-
East Cameron-
401 PM CDT Tue Apr 13 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana and west central Louisiana.

.DAY ONE...This afternoon and tonight.
Scattered showers and thunderstorms will continue to push across the
region through the evening becoming isolated overnight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Widespread showers and thunderstorms will develop in advance of a
slowly southward sinking cold front Wednesday. Periods of heavy
rainfall will be possible with some of these storms. Rainfall totals
of two to four inches will be possible Wednesday. A few storms will
also have the potential to become strong to severe. The front will
meander near or just off the coast providing a focus for continued
shower and thunderstorm development Thursday and Friday with another
frontal boundary expected to push through Saturday which may allow
for a brief respite from the precipitation Sunday before rain chances
return Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-450-452-470-472-475-142115-
Sabine Lake-Calcasieu Lake-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
401 PM CDT Tue Apr 13 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Moderate onshore winds and higher seas in the vicinity of a weak
disturbance will continue through the night. Small craft should
exercise caution. Areas of marine fog will continue this afternoon
through Wednesday outside of showers and thunderstorms. Scattered to
widespread showers and thunderstorms will continue to push across
the coastal waters through the evening becoming more scattered
overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Areas of marine fog will continue through Wednesday morning before
being cleared out by a slowly southward advancing cold front. Widespread
showers and thunderstorms will develop in advance of this front.
Periods of heavy rainfall will be possible with some of these storms.
A few storms will also have the potential to become strong to
severe. The front will meander near or just off the coast providing a
focus for continued shower and thunderstorm development Thursday and
Friday with another frontal boundary expected to push through
Saturday which may allow for a brief respite from the precipitation
Sunday before rain chances return Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ435-455-142115-
Vermilion Bay-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
401 PM CDT Tue Apr 13 2021

...SEVERE THUNDERSTORM WATCH 94 IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.
Moderate onshore winds and higher seas in the vicinity of a weak
disturbance will continue through the night. Small craft should
exercise caution. Scattered to widespread showers and thunderstorms
will continue to push across the coastal waters through the evening
becoming more scattered overnight. A few of these storms could be
strong to severe this evening.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread showers and thunderstorms will develop in advance of this
front. Periods of heavy rainfall will be possible with some of these
storms. A few storms will also have the potential to become strong
to severe. The front will meander near or just off the coast
providing a focus for continued shower and thunderstorm development
Thursday and Friday with another frontal boundary expected to push
through Saturday which may allow for a brief respite from the
precipitation Sunday before rain chances return Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 13, 3:19 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
319 PM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     FLASH FLOOD      3 NW NEW IBERIA         30.03N 91.86W
04/13/2021                   IBERIA             LA   PUBLIC

            HIGH WATER REPORTED ON ADMIRAL DOYLE ROAD. CARS ARE
            TURNING AROUND, ROAD IMPASSABLE.

&&

JRUA
Local storm report, Apr 13, 3:28 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
328 PM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     FLASH FLOOD      1 S NEW IBERIA          29.99N 91.82W
04/13/2021                   IBERIA             LA   LAW ENFORCEMENT

            ADMIRAL DOYLE AND LEWIS STREET IS CLOSED DUE TO HIGH
            WATER.

&&

JRUA
Local storm report, Apr 13, 3:36 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
336 PM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HEAVY RAIN       1 WNW ABBEVILLE         29.98N 92.14W
04/13/2021  M5.11 INCH       VERMILION          LA   PUBLIC

            A PERSONAL WEATHER SITE NEAR ABBEVILLE HAS RECORDED 5.11
            INCHES OF RAINFALL SINCE 1130 AM LOCAL.

0110 PM     HEAVY RAIN       1 ENE ABBEVILLE         29.98N 92.11W
04/13/2021  M3.84 INCH       VERMILION          LA   PUBLIC

            A PERSONAL WEATHER SITE NEAR ABBEVILLE HAS REPORTED 3.84
            INCHES OF RAINFALL SINCE 1130 AM LOCAL.

0120 PM     HEAVY RAIN       4 S YOUNGSVILLE         30.04N 92.00W
04/13/2021  M4.01 INCH       VERMILION          LA   PUBLIC

            A PERSONAL WEATHER SITE NEAR YOUNGSVILLE HAS REPORTED
            4.01 INCHES OF RAINFALL SINCE AROUND 1130 AM LOCAL.

0150 PM     HEAVY RAIN       1 SW COTEAU             30.04N 91.92W
04/13/2021  M4.16 INCH       IBERIA             LA   PUBLIC

            A PERSONAL WEATHER SITE HAS MEASURED 4.16 INCHES OF RAIN
            IN THE PAST COUPLE OF HOURS.

0200 PM     HEAVY RAIN       4 WNW NEW IBERIA        30.03N 91.88W
04/13/2021  M4.13 INCH       IBERIA             LA   ASOS

            THE ASOS AT ACADIANA REGIONAL AIRPORT HAS RECORDED 4.13
            INCHES OR RAINFALL IN THE PAST COUPLE OF HOURS.

0235 PM     HEAVY RAIN       2 N NEW IBERIA          30.03N 91.82W
04/13/2021  M5.31 INCH       IBERIA             LA   PUBLIC

            A PERSONAL WEATHER SITE NEAR NEW IBERIA HAS RECORDED 5.31
            INCHES OF RAINFALL SINCE NOON LOCAL.

0314 PM     FLASH FLOOD      3 NW NEW IBERIA         30.03N 91.86W
04/13/2021                   IBERIA             LA   PUBLIC

            HIGH WATER REPORTED ON ADMIRAL DOYLE ROAD. CARS ARE
            TURNING AROUND, ROAD IMPASSABLE.

0327 PM     FLASH FLOOD      1 S NEW IBERIA          29.99N 91.82W
04/13/2021                   IBERIA             LA   LAW ENFORCEMENT

            ADMIRAL DOYLE AND LEWIS STREET IS CLOSED DUE TO HIGH
            WATER.

0333 PM     HEAVY RAIN       1 ESE JEANERETTE        29.91N 91.66W
04/13/2021  M6.45 INCH       IBERIA             LA   PUBLIC

            A PERSONAL WEATHER SITE NEAR JEANERETTE HAS RECORDED 6.45
            INCHES OF RAINFALL SINCE AROUND NOON LOCAL.

&&

JRUA
Local storm report, Apr 13, 3:51 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
351 PM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLASH FLOOD      1 SW COTEAU             30.04N 91.92W
04/13/2021                   IBERIA             LA   PUBLIC

            FREETOWN ROAD IS REPORTED UNDERWATER.

&&

JRUA
Special weather statement, Apr 13, 5:20 PM CDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
520 PM CDT Tue Apr 13 2021

LAZ043-044-052-132300-
Acadia LA-Lafayette LA-Vermilion LA-
520 PM CDT Tue Apr 13 2021

...SPECIAL WEATHER STATEMENT...

At 519 PM CDT, Doppler radar was tracking a strong thunderstorm over
Morse, or near Gueydan, moving northeast at 30 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Lafayette, Crowley, Scott, Rayne, Carencro, Kaplan, Gueydan,
Mermentau, Broussard, Youngsville, Duson, Maurice, Morse, Riceville,
Meaux, Wright, Mire, Indian Bayou, Lyons Point and Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central Louisiana.

LAT...LON 3000 9249 3009 9263 3010 9262 3014 9263
      3018 9259 3021 9259 3033 9216 3032 9214
      3030 9214 3033 9209 3036 9208 3037 9204
      3021 9196 3021 9198 3019 9198 3018 9196
      3019 9195 3015 9193 3005 9205 2998 9230
TIME...MOT...LOC 2219Z 246DEG 26KT 3010 9246

Warthen
Special weather statement, Apr 13, 6:49 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
649 PM CDT Tue Apr 13 2021

LAZ053>055-140030-
Lower St. Martin LA-Iberia LA-St. Mary LA-
649 PM CDT Tue Apr 13 2021

...SPECIAL WEATHER STATEMENT...

At 649 PM CDT, Doppler radar was tracking a strong thunderstorm near
Charenton, or near Franklin, moving east at 45 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Morgan City, Franklin, Patterson, Berwick, Bayou Vista,
Stephensville, Belle River, Baldwin, Patterson Memorial Airport,
Sorrel, Charenton, Pierre Part and Centerville.

LAT...LON 2969 9111 2969 9149 2974 9162 2975 9160
      2976 9162 3003 9162 3003 9151 3006 9149
      3006 9127 3003 9124 3004 9123 3001 9123
      3000 9126 2998 9126 2992 9123 2990 9121
      2986 9120 2985 9118 2983 9112 2980 9109
TIME...MOT...LOC 2349Z 263DEG 38KT 2987 9146

Warthen

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:10 PM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary20 min
Apr 13, 9:58 PM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry7 days
Apr 14, 1:29 AM CDTCoastal Flood WatchLCHCameron4 hr
Apr 14, 4:42 AM CDTSpecial Weather StatementLCHAcadia, Jefferson Davis33 min
Apr 14, 5:43 AM CDTCoastal Flood WarningLCHCameron5 hr
Apr 14, 6:28 AM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon47 min
Apr 14, 7:00 AM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin30 min
Apr 14, 7:11 AM CDTSpecial Weather StatementLCHBeauregard64 min
Apr 14, 7:16 AM CDTSpecial Weather StatementLCHAvoyelles29 min
Apr 14, 7:36 AM CDTSevere Thunderstorm WarningLCHCalcasieu54 min
Apr 14, 7:52 AM CDTSpecial Weather StatementLCHSaint Landry23 min
Apr 14, 7:57 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Cameron, Jefferson Davis63 min
Apr 14, 8:14 AM CDTSpecial Weather StatementLCHSt. Mary31 min
Apr 14, 8:32 AM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary32 min
Apr 14, 9:00 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis45 min
Apr 14, 9:34 AM CDTRiver Flood WarningLCHLafayette, Saint Martin, Vermilion6 days
Apr 14, 9:34 AM CDTRiver Flood WarningLCHCalcasieu6 days
Apr 14, 9:34 AM CDTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin36 hr
Apr 14, 9:34 AM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion21 days
Apr 14, 9:34 AM CDTRiver Flood WarningLCHRapides21 days
Apr 14, 9:34 AM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis21 days
Apr 14, 9:42 AM CDTSpecial Weather StatementLCHVermilion48 min
Apr 14, 9:49 AM CDTSpecial Weather StatementLCHVermilion41 min
Apr 14, 10:36 AM CDTSpecial Weather StatementLCHVermilion24 min
Apr 14, 11:07 AM CDTSpecial Marine WarningLCH53 min
Apr 14, 4:30 PM CDTSpecial Weather StatementLCHCalcasieu45 min
Apr 14, 4:40 PM CDTRiver Flood WarningLCHBeauregard, Calcasieu38 hr
Apr 14, 4:40 PM CDTRiver Flood WarningLCHCalcasieu8 hr
Apr 14, 6:00 AM CDTSpecial Weather StatementLCHHardin, Jasper, Newton30 min
Apr 14, 6:31 AM CDTSpecial Weather StatementLCHOrange29 min

Nearby

Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.